Getting Pregnant <
Conception & fertility problems
10/10/2016 at 13:24
I went to the doctor a week ago because i was having yellow diarrhea and some vomiting for about 2 weeks and he said while this was happening my contraceptive pill wasn't working and i'd had unprotected sex a few times during the time i was ill. The next day i was due to come on my period and I'm never late and they're always the same, first 2 days im extremely heavy as in i always leak through and then it calms down for 2/3 days then brown for 2 days but this time i was 3 days late and since 3 days ago ive had the lightest bleeding which goes from very bright/light redy pink to a dark brown. I've felt nauseous and had a strong sort of sting in the back on my throat, my breasts are much bigger (as my partner has noticed lol) and I am peeing more than usual but im also very thirsty.. I've done a test before i started the bleeding and it was negative but i don't know if i took it too early and i can only afford the cheap ones..
any help would be amazing as well as any storys of what they were like the first few weeks!
17/10/2016 at 13:18
Hello. Perhaps it's the contraceptive that's causing your discomfort - nausea, swollen breasts, heavy periods. This happened to me (nausea and swollen breasts, swollen feet) when I started taking the Diane 35. Also, if you're vomiting frequently, then the pill wouldn't be effective.
The period can be delayed because you've started taking the pill. In my experience peeing often may not mean your pregnant, but perhaps you could wait and buy another test in about 10 days to check.
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.